# SDR YENA2025061300601

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOC. BTW FR59 TO FR60 AND BTW STR29 TO STR30 LH SID E AT LOWER USELAGE; (RESOLVED ON W/O: 1354689 TASKCARD: NR-00023) PERFORMED DETAIL VISUAL INSPECTION AND NOT FOUND DENT ONLY SCRATCH IAW NTM 51-90-00 THEN PERFORMED REWORK AND EVALUATED REWORKED AREA LOC ON FR 59 PLUS: 5.2 IN AND STR 29 LH TO STR 30 LH AND FOUND WITHIN LIMITS DUE TO REMOVED MATERIAL IS 11% LESS THAN 20% OF NOMINAL SKIN THICKNESS I.A.W A320 SRM 53-41-11-283-001 DIAGRAM 001/53-41-11-283-0P1(SHEET 1). THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT FC 1300 FH NOT RELEVANT SUBSEQUENT INSPECTION AT INTERVALS OF: FC 1300 FH NOT RELEVANT INSPECTION METHOD: GVI IAW A320 SRM 53-41-11-205-005. TOOL USED P/N:500-196-30 S/N:A23048326 DUE DATE: JAN-05-2025 DEPTH GAGE P/N:547-257A S/N: 000334 DUE DATE NOV-18-2025
